# SDR SWAA2025122238199

- Difficulty date: November 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; AFT WET AREA; FLOOR SHEAR WEB DAMAGED AND ELONGATED FASTENER HOLES BTW BS 1006 - 1016, LBL 39.  REPLACED THE SHEAR WEB BTW BS 986.5 - 1016, LBL 39, WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG 147A0004, SHEET 64, REV-, DWG 147A5600, SHEET 45, REV C.
